Alert archive / Hawaii / Flash Flood Warnings in 2010

Flash Flood Warning 7, NWS Honolulu, HI

December 9, 2010Kauai County, Hawaii

NWS Honolulu, HI issued this flash flood warning at Dec 9, 2010, 5:25 PM HST for Kauai County, Hawaii. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 9, 2010, 5:25 PM HST (03:25 UTC)
Expired
Dec 9, 2010, 11:15 PM HST
In force
6 hr
Issued by
NWS Honolulu, HI
Area
Storm-based polygon
Flood severity
None

County Kauai County, HI

The radar

The South Kauai radar (PHKI), 16 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 9, 7:30 PM HSTFLASH FLOOD1 E Hanalei, HIHIGHWAY BRIDGE AT HANALEI RIVER CLOSED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 125 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lihue, (PHLI), launched 00:00Z, 3.4 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lihue, at 00:00Z on 2010-12-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 690 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lihue, at 00:00Z on 2010-12-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
690 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
492 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

656 
WGHW50 PHFO 100325
FFWHFO
HIC007-100615-
/O.NEW.PHFO.FF.W.0007.101210T0325Z-101210T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HONOLULU HI
525 PM HST THU DEC 9 2010

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  THE ISLAND OF KAUAI IN KAUAI COUNTY

* UNTIL 815 PM HST

* AT 520 PM HST...RADAR SHOWED HEAVY RAIN OVER SEVERAL AREAS OF 
  KAUAI. THE HEAVIEST RAINFALL WAS MOVING ONSHORE FROM KOKEE TO 
  BARKING SANDS.  ADDITIONAL AREAS OF HEAVY RAIN WILL MOVE OVER 
  KAUAI FROM THE SOUTHWEST OVER THE NEXT SEVERAL HOURS.  STREAMS 
  WERE ALREADY RISING AT SEVERAL LOCATIONS ON THE ISLAND. 

* THIS WARNING COVERS THE ENTIRE ISLAND OF KAUAI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

THIS FLASH FLOOD WARNING REPLACES THE FLOOD ADVISORY THAT WAS IN
EFFECT FOR THE ISLAND OF KAUAI IN KAUAI COUNTY.

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 815 PM HST IF FLASH
FLOODING PERSISTS.

LAT...LON 2198 15977 2206 15978 2221 15967 2225 15938
      2215 15926 2197 15934 2186 15944 2190 15960

$$


KODAMA
4 follow-up statements
369 
WGHW70 PHFO 100434
FFSHFO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
634 PM HST THU DEC 9 2010

HIC007-100615-
/O.CON.PHFO.FF.W.0007.000000T0000Z-101210T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KAUAI IN KAUAI COUNTY-
634 PM HST THU DEC 9 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR THE ISLAND OF KAUAI IN
KAUAI COUNTY UNTIL 815 PM HST...

RADAR CONTINUES TO SHOW MODERATE TO HEAVY RAIN OVER THE ENTIRE 
ISLAND OF KAUAI...WITH THE HEAVIEST RAINFALL LOCATED OVER THE SOUTH 
AND EAST SIDE OF THE ISLAND. RAIN GAGES HAVE DETECTED TORRENTIAL 
RAINFALL...FALLING AT RATES OF 3 TO 4 INCHES PER HOUR. THIS IS A 
DANGEROUS SITUATION AS FLASH FLOODING IS IMMINENT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 815 PM HST IF FLASH
FLOODING PERSISTS.

LAT...LON 2198 15977 2206 15978 2221 15967 2225 15938
      2215 15926 2197 15934 2186 15944 2190 15960

$$

BIRCHARD
298 
WGHW70 PHFO 100517
FFSHFO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
717 PM HST THU DEC 9 2010

HIC007-100615-
/O.CON.PHFO.FF.W.0007.000000T0000Z-101210T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KAUAI IN KAUAI COUNTY-
717 PM HST THU DEC 9 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR THE ISLAND OF KAUAI IN
KAUAI COUNTY UNTIL 815 PM HST...

ALTHOUGH RAINFALL RATES ON KAUAI HAVE EASED SLIGHTLY OVER THE LAST 
HALF HOUR...STREAM GAGES ISLAND WIDE ARE SHOWING RAPID RISES IN 
WATER LEVELS...AND FLOODING IS EITHER OCCURRING...OR IMMINENT. THE 
GAGE ON THE HANALEI RIVER HAS EXCEEDED FLOOD STAGE...AND THE ROAD 
WILL TO HANALEI WILL LIKELY BE CLOSED SHORTLY...DUE TO WATER 
COVERING THE ROADWAY. 

LOCATIONS IN THE WARNING INCLUDE THE ENTIRE ISLAND OF KAUAI. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 815 PM HST IF FLASH
FLOODING PERSISTS.

LAT...LON 2198 15977 2206 15978 2221 15967 2225 15938
      2215 15926 2197 15934 2186 15944 2190 15960

$$

BIRCHARD
259 
WGHW50 PHFO 100604
FFWHFO
HIC007-100915-
/O.EXT.PHFO.FF.W.0007.000000T0000Z-101210T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HONOLULU HI
804 PM HST THU DEC 9 2010

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  THE ISLAND OF KAUAI IN KAUAI COUNTY

* UNTIL 1115 PM HST

* AT 759 PM HST...RADAR SHOWED MODERATE TO HEAVY RAIN MOVING OVER 
  KAUAI FROM THE WEST AND SOUTH...MOVING NORTHEAST AT 20 TO 30 MPH. 
  ALTHOUGH RAIN RATES HAVE EASED SLIGHTLY FROM EARLIER IN THE 
  EVENING...STREAMS REMAIN HIGH...RUNOFF CONTINUES AND THE RISK OF 
  FLOODING PERSISTS. 
 
* LOCATIONS IN THE WARNING INCLUDE THE ENTIRE ISLAND OF KAUAI. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

THIS FLASH FLOOD WARNING REPLACES THE PRE-EXISTING WARNING THAT WAS
IN EFFECT FOR THE ISLAND OF KAUAI IN KAUAI COUNTY.

RUNOFF FROM THIS STORM MAY ALSO CAUSE ROCK AND MUDSLIDES IN STEEP
TERRAIN.

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 1115 PM HST IF FLASH
FLOODING PERSISTS.

LAT...LON 2198 15977 2206 15978 2221 15967 2225 15938
      2215 15926 2197 15934 2186 15944 2190 15960

$$

BIRCHARD
632 
WGHW70 PHFO 100813
FFSHFO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
1013 PM HST THU DEC 9 2010

HIC007-100915-
/O.CON.PHFO.FF.W.0007.000000T0000Z-101210T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KAUAI IN KAUAI COUNTY-
1013 PM HST THU DEC 9 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR THE ISLAND OF KAUAI IN
KAUAI COUNTY UNTIL 1115 PM HST...

ALTHOUGH RAIN HAS EASED SOMEWHAT FROM THE EARLIER THIS EVENING... 
THUNDERSTORMS AND MODERATE RAIN CONTINUE...AND RUNOFF REMAINS 
ELEVATED. IN ADDITION...THE ROAD TO HANALEI REMAINS CLOSED DUE TO 
WATER COVERING THE ROADWAY. 

LOCATIONS IN THE WARNING INCLUDE THE ENTIRE ISLAND OF KAUAI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

RUNOFF FROM THIS STORM MAY ALSO CAUSE ROCK AND MUDSLIDES IN STEEP
TERRAIN.

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 1115 PM HST IF FLASH
FLOODING PERSISTS.

LAT...LON 2198 15977 2206 15978 2221 15967 2225 15938
      2215 15926 2197 15934 2186 15944 2190 15960

$$

BIRCHARD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this flash flood warning went out at Dec 9, 4:00 PM HST, 1 hour 25 minutes earlier.

Area forecast discussion, Dec 9, 4:00 PM HST, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
400 PM HST THU DEC 9 2010

.SYNOPSIS...
SOUTH WINDS WILL INCREASE IN ADVANCE OF A COLD FRONT APPROACHING
FROM THE NORTHWEST. HEAVY SHOWERS AND THUNDERSTORMS NOW OVER AND
NEAR KAUAI AND OAHU WILL SPREAD OVER THE ENTIRE STATE TONIGHT AND
FRIDAY. LOCALLY HEAVY RAINFALL IS POSSIBLE...WHICH COULD RESULT IN
FLASH FLOODING.

&&

.DISCUSSION...
FORTUNATELY...THE HEAVY SHOWERS AND THUNDERSTORMS HAVE STAYED OVER
THE KAUAI CHANNEL WHERE NEXRAD ESTIMATED RAINFALL TOTALS WERE IN
EXCESS OF 21 INCHES AS OF 2 PM. COASTAL WATERS NORTHWEST OF KAUAI
ALSO HAD IMPRESSIVE RAINFALL TOTALS IN EXCESS OF 10 INCHES. THE
ISLANDS HAVE BEEN LUCKY SO FAR...BUT IT WOULD NOT TAKE MUCH TO HAVE
THE HEAVY CONVECTION SHIFT TO OVER LAND. HENCE THE FLASH FLOOD WATCH.

CONVERGENT LOW LEVEL FLOW OUT OF THE SOUTHEAST...SOUTH AND SOUTHWEST
WILL BRING MOIST AIR UP OVER THE ISLANDS THROUGH FRIDAY. THE SOUTH
FLOW IS IN ADVANCE OF A COLD FRONT LOCATED NORTHWEST OF KAUAI. THE
FRONT IS MOVING SLOWLY TO THE SOUTHEAST...AND IS EXPECTED TO REACH
KAUAI FRIDAY NIGHT. IT WILL THEN MOVE DOWN THE ISLAND CHAIN TO EAST
OF THE BIG ISLAND BY SATURDAY NIGHT. THE MOIST AIR WILL SHIFT TO THE
EAST IN ADVANCE OF THE FRONT.

INSTABILITY ASSOCIATED WITH AN UPPER LEVEL TROUGH NORTHWEST OF THE
STATE WILL SET OFF HEAVY SHOWERS AND THUNDERSTORMS IN THE MOIST AIR
AHEAD OF THE FRONT. THE TROUGH IS FORECAST TO MOVE TO THE SOUTHEAST
AND IS EXPECTED TO BE EAST OF THE ISLANDS SATURDAY NIGHT. THE FLASH
FLOOD WATCH PRESENTLY IN EFFECT FOR NIIHAU...KAUAI AND OAHU WILL
EXPAND TO COVER ALL ISLANDS TONIGHT.

WINDS ON THE SUMMITS OF THE BIG ISLAND AND MOUNT HALEAKALA MAY REACH
WIND ADVISORY CRITERIA THIS EVENING. ALSO...WINTER WEATHER
CONDITIONS ARE POSSIBLE OVER THE BIG ISLAND SUMMITS FRIDAY NIGHT
INTO SATURDAY MORNING. A WINTER STORM WATCH HAS BEEN ISSUED FOR THE
POTENTIALLY HEAVY SNOW.

WITH THE FRONT AND THE TROUGH ALOFT EAST OF THE BIG ISLAND SUNDAY...
A SURFACE HIGH PRESSURE WILL MOVE NORTH OF THE STATE AND TRADE WINDS
WILL RETURN. ALSO...A RIDGE ALOFT TRAILING THE TROUGH WILL MOVE OVER
THE ISLANDS FROM THE WEST RESULTING IN A MORE STABLE ATMOSPHERE.

&&

.MARINE...
THE CURRENT LARGE NORTH SWELL WILL GRADUALLY DIMINISH THROUGH THIS
WEEKEND. THE HIGH SURF ADVISORY FOR NORTH AND EAST FACING SHORES
WILL LIKELY BE CANCELED EARLY FRIDAY MORNING.

A MARINE WEATHER STATEMENT HAS BEEN ISSUED FOR HARBOR SURGE IN THE
KAHULUI AND HILO HARBORS DUE TO THE LARGE NORTH SWELL. THE STATEMENT
ALSO ALERTS MARINERS TO THE THREAT OF ADVERSE WEATHER CONDITIONS
ASSOCIATED WITH THE THUNDERSTORMS.

A SMALL CRAFT ADVISORY /SCA/ CONTINUES FOR ALL OF THE COASTAL
WATERS...EXCEPT MAALAEA BAY AND THE BIG ISLAND LEEWARD WATERS DUE TO
THE LARGE NORTH SWELL. SEAS WILL DECREASE BELOW SCA CRITERIA TONIGHT
FOR MOST COASTAL WATERS. HOWEVER...INCREASING SOUTH TO SOUTHWEST
WINDS...AS WELL AS LARGER SEAS DUE TO LOCALLY GENERATED WIND
WAVES...WILL REQUIRE THE SCA TO REMAIN IN EFFECT THROUGH FRIDAY
MORNING FOR THE COASTAL WATERS AROUND KAUAI AND OAHU.

&&

.AVIATION...
WDSPRD TSRA CONTINUE TO AFFECT THE AREA FROM THE KAUAI CHANNEL WWD
WITH PREVAILING MVFR/IFR CIGS AND VIS. LOCAL LIFR CONDITIONS ARE
LIKELY NEAR THE STRONGEST CONVECTION. TOPS ARE EXCEEDING FL500
PRODUCING SEV TURB AS WELL. HAVE FAIR CONFIDENCE IN THE 00Z TAF
CRITICAL PERIOD. HAVE TRIED TO REPRESENT TRENDS IN THE LONGER TERM
GROUPS IN THE TAFS...BUT STILL HAVE LOW CONFIDENCE DUE TO SHORT TERM
DIFFERENCES IN GUIDANCE. ANTICIPATING FURTHER AMDS TO THE TAFS/FA
THROUGH THE PERIOD. WILL DO OUR BEST TO KEEP THE FORECAST
REPRESENTATIVE. SIGMET UNIFORM CONTINUES TO OVERLAP THE AREA AND
WILL LIKELY STICK AROUND FOR QUITE SOMETIME. WDSPRD TSRA EXPECTED TO
PERSIST THRU FRI...TRACKING SLOWLY EWD. AIRMET SIERRA CONTINUES FOR
KAUAI...BUT HAVE BACKED UP THE ONSET FOR OAHU TIL AFT 04Z. WILL FINE
TUNE THIS AS WELL AND TRY TO PIN POINT AT LEAST A WINDOW OF
DEVELOPING CONDITIONS FOR TONNIGHT.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 600 AM HST SATURDAY FOR OAHU KAUAI AND
NIIHAU.

FLASH FLOOD WATCH FROM 600 PM HST TODAY UNTIL 600 AM HST SATURDAY
FOR MOLOKAI...MAUI...LANAI...KAHOOLAWE AND THE BIG ISLAND.

WINTER STORM WATCH IN EFFECT FROM 6 PM FRIDAY EVENING TO 12 PM
SATURDAY AFTERNOON FOR THE SUMMIT AREAS OF MAUNA LOA AND MAUNA KEA.

HIGH SURF ADVISORY UNTIL 600 AM HST FRIDAY MORNING FOR NORTH AND
EAST FACING SHORES OF NIIHAU...KAUAI...OAHU...MOLOKAI...MAUI AND THE
BIG ISLAND.

SMALL CRAFT ADVISORY UNTIL 600 PM HST TODAY FOR MAUI COUNTY WINDWARD
WATERS...MAUI COUNTY LEEWARD WATERS...PAILOLO CHANNEL...ALENUIHAHA
CHANNEL...BIG ISLAND WINDWARD WATERS AND BIG ISLAND SOUTHEAST WATERS.

SMALL CRAFT ADVISORY UNTIL 600 AM HST FRIDAY FOR THE COASTAL WATERS
AROUND NIIHAU...KAUAI AND OAHU.

&&

CRAIG/DEJESUS

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 2:14 PM HSTSpecial Marine WarningHFO2 hr
Dec 9, 2:46 PM HSTSpecial Marine WarningHFO119 min
Dec 9, 3:34 PM HSTWinter Storm WatchHFOHawaii12 hr
Dec 9, 4:11 PM HSTAreal Flood AdvisoryHFOKauai3 hr
Dec 9, 4:12 PM HSTSpecial Marine WarningHFO2 hr
Dec 9, 5:16 PM HSTSevere Thunderstorm WarningHFOKauai29 min
Dec 9, 5:21 PM HSTSpecial Marine WarningHFO114 min
Dec 9, 5:47 PM HSTSpecial Marine WarningHFO87 min
Dec 9, 5:55 PM HSTSevere Thunderstorm WarningHFOKauai35 min
Dec 9, 6:00 PM HSTAreal Flood AdvisoryHFOHonolulu6 hr
Dec 9, 6:24 PM HSTSpecial Marine WarningHFO2 hr
Dec 9, 6:29 PM HSTSevere Thunderstorm WarningHFOKauai31 min
Dec 9, 7:31 PM HSTWind AdvisoryHFOHawaii, Honolulu, Kalawao20 hr
Dec 9, 7:34 PM HSTSpecial Marine WarningHFO116 min
Dec 9, 8:24 PM HSTSpecial Marine WarningHFO111 min
Dec 9, 9:26 PM HSTSpecial Marine WarningHFO2 hr
Dec 9, 9:57 PM HSTFlash Flood WarningHFOHonolulu3 hr
Dec 9, 10:09 PM HSTSevere Thunderstorm WarningHFOHonolulu51 min
Dec 9, 11:09 PM HSTFlash Flood WarningHFOKauai2 hr
Dec 9, 11:15 PM HSTSpecial Marine WarningHFO2 hr
Dec 10, 12:39 AM HSTAreal Flood AdvisoryHFOHonolulu3 hr
Dec 10, 1:09 AM HSTSpecial Marine WarningHFO2 hr
Dec 10, 1:22 AM HSTFlash Flood WarningHFOKalawao3 hr
Dec 10, 2:53 AM HSTFlash Flood WarningHFOKalawao3 hr
Dec 10, 2:57 AM HSTSpecial Marine WarningHFO2 hr
Dec 10, 3:32 AM HSTWinter Weather AdvisoryHFOHawaii5 hr
Dec 10, 4:07 AM HSTFlash Flood WarningHFOKalawao3 hr
Dec 10, 4:17 AM HSTAreal Flood AdvisoryHFOKalawao6 hr
Dec 10, 4:31 AM HSTAreal Flood AdvisoryHFOHonolulu3 hr
Dec 10, 5:41 AM HSTAreal Flood AdvisoryHFOKalawao3 hr
Dec 10, 6:56 AM HSTAreal Flood AdvisoryHFOKalawao8 hr
Dec 10, 8:06 AM HSTWinter Storm WarningHFOHawaii19 hr
Dec 10, 10:44 AM HSTSpecial Marine WarningHFO71 min
Dec 10, 1:03 PM HSTAreal Flood AdvisoryHFOHawaii3 hr

Nearby

Flash Flood Warnings in Hawaii, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.